A New Family: Σh Distributions
Yasser Mohamed Amer1 & Rania Mustafa Shalabi2 Show affiliations
- Cairo Higher Institutes in Mokattam, Egypt
- The Higher Institute of Managerial Science, Egypt
Journal of Mathematics and Statistics, Volume 17, Issue 1, pp. 1–12 · doi.org/10.3844/jmssp.2021.1.12
Abstract
In this study, a new method is proposed for generating families of the sum of the hazard functions for two distributions named the Σh distributions. This new family will help in the application of a wider range of life time data. Many new distributions, which are members of the family, are presented with emphasis on the Σh Exponential-Lomax distribution. Details and various statistical properties have been introduced. The maximum likelihood estimation for parameters of the Σh Exponential-Lomax distribution has also been discussed alongside Monte Carlo simulation study to assess the accuracy and the performance of the estimation procedure. Finally, the Σh Exponential-Lomax distribution has been fitted to a real data set to provide variability of its applicability.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Amer, Y. M. & Shalabi, R. M. (2021). A New Family: Σh Distributions. Journal of Mathematics and Statistics, 17(1), 1–12. https://doi.org/10.3844/jmssp.2021.1.12
- Licence
- CC BY 4.0
- Issue
- Volume 17, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
